Considering Hyaluronidase to Fix Overinjected Lips with Restalyne
I had a restalyne injections into my upper...
- 25 Aug 2009
I had a restalyne injections into my upper lip,(mostly), and the corners of my bottom lip, and into the nasolabial folds. The technician had a very heavy hand and I swelled up terribly. To the point where I thought my upper lip was going to burst open.
It has been 4 days, (today is tue, had it done last fri), the swelling has gone down, however, I have that duck look on the top lip, or kinda like a cat, its very awful looking. I have been hiding out. Called off work. Can hardly look my boyfriend in the face. I want it gone.
So I have been reading here on realself, about hyaluronidase to dissolve the restalyne. But what im finding is mostly stories about the eye, not the lip. Has anybody had any success with dissolving restalyne from the lip.
By the way I have contacted a Doctor from this website, and have an appt. tomorrow. However, I dont want to make things worse, and would like to hear your stories of how it affected your lip.
My fear is, after reading all the comments on the hyaluronidase, that it may cause more damage to my face, or look. I want to correct this, I dont think I can go into work in 2 days looking like this.